# SDR 2011FA0000586

- Difficulty date: September 11, 2011
- Submitted: September 11, 2011
- Operation: General aviation
- Aircraft: N8252T
- Make and model: Beech F33A
- Aircraft serial: CE1545
- Aircraft time: 20,813 hours, 20,813 cycles
- Engine: Cont IO520BB
- Engine time: 264 hours, 264 cycles
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 35380132101
- Condition: Failed
- Location: Navigation Light
- Part time: 1,215 hours, 4,860 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NAV LIGHTS INOP.  ON TROUBLESHOOTING, TECH FOUND CIRCUIT BREAKER/SWITCH TO BE AT FAULT.  THIS BEING THE SECOND NAV LIGHT CIRCUIT BREAKER/SWITCH BEING REPLACED IN THIS ACFT SINCE AD 2008-13-17 WAS COMPLETED.
